# SDR CA040916009

- Difficulty date: September 14, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 37,491 hours
- Engine: Ge CT581401
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: S611033003000
- Condition: Cracked
- Location: Tail Rotor
- Component: Tail Rotor, Skrsky
- Component part number: S6110314002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NDT INSPECTION THE HUB WAS FOUND TO HAVE A CRACK INDICATION ON ONE OF THE EARS.  THE INDICATION WAS BLENDED, WITH APPROX. .010-.015 INCH OF MATERIAL BEING REMOVED.  THE HUB WAS THEN RE-INSPECTED AND INDICATIONS OF THE DEFECT WERE STILL EVIDENT UNDER BLACK-LIGHT CONDITIONS.
